# SDR USAA2009031790618

- Difficulty date: February 13, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 53,413 hours, 35,257 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - DELAMINATION ON UPPER SURFACE OF NR 3 FLIGHT SPOILER.  REPLACED NR 3 FLIGHT SPOILER IAW AMM 27-61-11-4.
